# SDR DHL2004806563

- Difficulty date: January 23, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RT SKIN INTERNAL PART CORRODED AT STA ZR 140.000 (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW MFG MSG NR DHL-CVG04-0012H, DHL-CVG04-0014H, ED3584-1.  REMOVED CORROSION IAW SRM 51-1-8 PG. 17-18.  FOUND OUT OF LIMITS IAW SRM 55-2-0 PG.12.  REMOVED CORRODED SKIN AND FINGER DOUBLER IAW SRM 51-1-21 PG.1. FABRICATED NEW SKIN(2024-T3AL 0.032) IAW MFG MSG NR DHL-CVG04-0012H, DHL-CVG04-0014H, ED3584-1. CLEANED, TREATED AND PRIMED AREA AND NEW SKIN IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED NEW SKIN IAW MFG MSGT NR DHL-CVG04-0012H, DHL-CVG04-0014H, ED3584-1, SRM 51-1-21 PG.1. FOR REBALANCE SEE NR 2140.
